Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
aew212

health on accutane

I went to my derm recently and convinced her that I was ready for Accutane. My initial blood test indicated that my cholesterol & triglycerides were a little above normal. This might be due to my recent holiday weight gain :doubt: I'm just curious if other Accutane users have dealt with this problem. Is Accutane going to raise these things? Is there anything I can take to prevent them from going up while I take Accutane. I've started back up with regular exercise and now that the holidays are over my diet is back to normal. Is there any advice that would be helpful for me during my treatment? thanks in advance!

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×